# SDR SWIA200921690

- Difficulty date: May 28, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 16,080 hours, 13,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6103 - OVERHEAD EMERGENCY LIGHT ROW 5 INOP.  RELAMPED.
